# SDR MGOR20150706001

- Difficulty date: July 6, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N732WB
- Make and model: Beech 400A
- Aircraft serial: RK403
- Aircraft time: 3,696 hours, 3,319 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horiz Stab
- Part time: 3,696 hours, 3,319 cycles
- Component: Stabilizer, Beech
- Component part number: 45A21001663
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBMITTING THIS SDR DUE TO THE LOW ACFT TOTAL TIME & INITIAL INSPECTION REQUIREMENTS CONTAINED IN AD 2014-15-15.  DURING AN A CHECK INSPECTION, THE CUSTOMER REQUESTED EARLY COMPLIANCE WITH AD 2014-15-15, INSPECTION OF THE HORIZONTAL STABILIZER RIBS FOR FATIGUE CRACKING.  THIS INSPECTION IS ALSO CONTAINED IN THE AIRWORTHINESS & LIMITATIONS MANUAL, TASK CODE 045505.  BOTH THE AD & AIRWORTHINESS LIMITATIONS MANUAL REQUIRE INSPECTION OF THE HORIZONTAL RIBS PRIOR TO THE ACCUMULATION OF 7,400 HOURS INITIAL WITH RECURRENT INSPECTIONS EVERY 2,400 HOURS. PERFORMED A BORESCOPE INSPECTION OF THE HORIZONTAL STABILIZER RIBS IAW CHAPTER 55-10-00 IN THE MODEL 400 & 400A MM.  FOUND THE LT & RT RIBS PN 45A21112-0005 & 45A21113-0005 WITH FATIGUE CRACKS.
